# SDR SWAA2021042859216

- Difficulty date: March 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR HARDWARE ENTRY DOOR AT AFT GALLEY AREA / REPLACED GIRT BAR HARDWARE ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
